Thank you for your question nicolami6. I am sorry to hear about your complication. When treating the DAO (depressor anguli oris) muscle it is important to use specific landmarks so as to avoid the DLI (depressor labii inferioris) muscle as this can cause an asymmetric smile. But even when using appropriate landmarks, unfortunately sometimes adverse effects are seen. The good news is that Botox is not permanent and effects (both intended effects and side effects) usually resolve three to four months after a treatment. I recommend following up with your doctor for further recommendations. Good luck!
Thank you for sharing your photos and your concerns. Unfortunately, your left side depressor labi inferioris (DLI) was affected by the Botox. Since this particular muscle is so small, the amount of botox used in your case may last longer than three months. Your physician may consider utilizing low frequency TENS to help stimulate the left DLI. Another option is to use focused ultrasound to help reactivate the muscle. A third option is to place 1 to 2 units of Botox into the right DLI to even out the smile.
Please visit a highly experienced physician who commonly injects the lower face with neuromodulator (#Botox, #Dysport, #Xeomin).
Best of luck,Suneel Chilukuri, M.D.Houston, Texas
#botched, #expert, #neuromodulator, #lips, #filler, #Allergan, #Galderma, #Merz, #expertinjector, #plasticsurgeon, #dermatologist, #Houston, #Texas, #RefreshDermatology, #Chilukuri
Results take 3-4 months to resolve. You should begin to see improvement over the next few weeks. I suggest you see an expert for treatment options. Best, Dr. Emer.
Take a slow, deep breath, as you're going to be all right. There is a difference between your one week photo and current photo for the better! You may be one of those lucky people in which Botox lasts longer. In this situation, it may not seem so lucky, but if/when you have Botox injected in other areas, you'll like the longevity. Give it up to 6 months to fully resolve. Take another picture in one month to reassure yourself that things are getting better. Unfortunately, there is no antidote, so you'll just have to wait it out. Follow up with your Botox injector as well.
This will all get better. This area for injection should be left to the experts because of this very problem. It looks like the DLI was hit on your left side. It shouldn't be much longer.
Unfortunately you have drooping from the injections but your problem should soon be over with the effects of Botox lasting sometimes up to 6 months in a small percentage of patients. It will be gradual but noticeable as the chemical metabolizes within your body. Best wishes to you and keep us posted if you have not seen the effects within the next couple of months.
James Mirabile, M.D.
It will likely still just take more time for your smile to return. Botox lasts about 3 months (you are 12 weeks in) and sometimes up to 4-6 in a select group of people. Usually people like the results to last longer, but since you aren't happy with your result, that is not your case. As time goes on you will notice your previous smile will return. The exact time that will happen, though, is not known. In the future, I'd recommend you receive your Botox from one of the core aesthetic physician injectors such as a facial plastic surgeon.
I hope this helps and good luck.
Thank you for the question. The angles of the photos appear to be a little different so it is difficult the tell the effect from photos. However, Botox only lasts for 3-4 months, it is not a permanent product, meaning that the body will eventually metabolize the injection and your mouth will return to normal, in some people this can take longer then others.
Pablo Prichard, MD
I'm sorry you are having this problem. This is unfortunately one of the temporary complication that you can get from injecting Botox around the mouth and the jaw. Fortunately, the results should last about 3-4 months and it should gradually improve over that time. I would not recommend additional Botox to try to even anything out as it could make things worse. Best of luck!
It does look like your lip depressor on the right side of the photo is weak. Botox is temporary and any effect of Botox will wear off completely by 4 months. Discuss with your physician injector at that point if you still have any concerns.